Profil

ARIAS DE REYNA DOMINGUEZ Sara

Main Referenced Co-authors
WIESE, Gabor  (7)
Vila, Núria (4)
Armana, Cécile (3)
Dieulefait, Luis (3)
Karemaker, Valentijn (3)
Main Referenced Keywords
Galois representation (8); inverse Galois problem over Q (6); Mathematics - Number Theory (6); 11F80 (5); Genus 3 curves (5);
Main Referenced Disciplines
Mathematics (37)

Publications (total 37)

The most downloaded
548 downloads
Wiese, G., Arias De Reyna Dominguez, S., & Bary-Soroker, L. (Eds.). (2013). Winter School on Galois Theory, Volume 1. Luxembourg, Luxembourg: University of Luxembourg. https://hdl.handle.net/10993/11512

The most cited

15 citations (WOS)

Arias De Reyna Dominguez, S., Inam, I., & Wiese, G. (2015). On conjectures of Sato-Tate and Bruinier-Kohnen. The Ramanujan Journal, 36 (3), 455-481. doi:10.1007/s11139-013-9547-2 https://hdl.handle.net/10993/11503

Arias De Reyna Dominguez, S., Dieulefait, L., & Wiese, G. (2017). Compatible systems of symplectic Galois representations and the inverse Galois problem I. Images of projective representations. Transactions of the American Mathematical Society, 369, 887-908. doi:10.1090/tran/6708
Peer Reviewed verified by ORBi

Arias De Reyna Dominguez, S., Dieulefait, L., & Wiese, G. (2016). Compatible systems of symplectic Galois representations and the inverse Galois problem II. Transvections and huge image. Pacific Journal of Mathematics, 281 (1), 1-16. doi:10.2140/pjm.2016.281.1
Peer Reviewed verified by ORBi

Arias de Reyna Dominguez, S., Armana, C., Karemaker, V., Rebolledo, M., Thomas, L., & Vila, N. (2016). Large Galois images for Jacobian varieties of genus 3 curves. Acta Arithmetica, 174, 339-366. doi:10.4064/aa8250-4-2016
Peer reviewed

Arias De Reyna Dominguez, S., Dieulefait, L., & Wiese, G. (2016). Classification of subgroups of symplectic groups over finite fields containing a transvection. Demonstratio Mathematica, 49 (2), 129-148. doi:10.1515/dema-2016-0012
Peer reviewed

Arias De Reyna Dominguez, S. (28 October 2015). Jacobian varieties of genus 3 and the inverse Galois problem [Paper presentation]. Heilbronn Number Theory Seminar, Bristol, United Kingdom.

Arias De Reyna Dominguez, S. (11 September 2015). Jacobian varieties of genus 3 and the inverse Galois problem [Paper presentation]. Seminario de \'Algebra y Combinatoria, Madrid, Spain.

Arias De Reyna Dominguez, S. (06 April 2015). Genus 3 curves and explicit realisations of symplectic groups as Galois groups over Q [Paper presentation]. SAGA (Seminarium z Arytmetyki, Geometrii i Algebry), Poznan, Poland.

Arias De Reyna Dominguez, S. (03 February 2015). Curvas de género 3 y realizaciones de GSp(6, l) como grupo de Galois sobre Q [Paper presentation]. Congreso de la Real Sociedad Matemática Española (RSME) 2015, Granada, Spain.

Arias De Reyna Dominguez, S. (27 January 2015). Artin representations associated to modular forms of weight one: Deligne-Serre's theorem [Paper presentation]. Seminari de Teoria de Nombres de Barcelona STNB 2015, Barcelona, Spain.

Arias De Reyna Dominguez, S., Armana, C., Karemaker, V., Rebolledo, M., Thomas, L., & Vila, N. (2015). Large Galois images for Jacobian varieties of genus 3 curves. ORBilu-University of Luxembourg. https://orbilu.uni.lu/handle/10993/23065.

Arias De Reyna Dominguez, S., Dieulefait, L., Shin, S. W., & Wiese, G. (2015). Compatible systems of symplectic Galois representations and the inverse Galois problem III. Automorphic construction of compatible systems with suitable local properties. Mathematische Annalen, 361 (3), 909-925. doi:10.1007/s00208-014-1091-x
Peer reviewed

Arias De Reyna Dominguez, S. (2015). Automorphic Galois representations and the inverse Galois problem. In F. Chamizo, J. Guàrdia, A. Rojas-León, ... J. M. Tornero (Eds.), Trends in Number Theory (pp. 1-16). American Mathematical Society. doi:10.1090/conm/649
Peer reviewed

Arias De Reyna Dominguez, S., Armana, C., Karemaker, V., Rebolledo, M., Thomas, L., & Vila Oliva, N. (2015). Galois representations and Galois groups over Q. In M. J. Bertin, A. Bucur, B. Feigon, ... L. Schneps (Eds.), Women in Numbers Europe Research Directions in Number Theory (pp. 191-205). Springer. doi:10.1007/978-3-319-17987-2
Peer reviewed

Arias De Reyna Dominguez, S. (2015). Local Fields.

Arias De Reyna Dominguez, S., Inam, I., & Wiese, G. (2015). On conjectures of Sato-Tate and Bruinier-Kohnen. The Ramanujan Journal, 36 (3), 455-481. doi:10.1007/s11139-013-9547-2
Peer Reviewed verified by ORBi

Arias De Reyna Dominguez, S. (02 December 2014). The inverse Galois problem, tame ramification and abelian varieties [Paper presentation]. Oberseminar "Computational Mathematics", Kassel, Germany.

Arias De Reyna Dominguez, S. (20 November 2014). Compatible systems of symplectic Galois representations and the inverse Galois problem [Paper presentation]. Workshop on Galois representations 2014, Luxembourg City, Luxembourg.

Arias De Reyna Dominguez, S. (13 October 2014). Compatible systems of symplectic Galois representations and the inverse Galois problem [Paper presentation]. Number Theory Seminar in Paris 7, Paris, France.

Arias De Reyna Dominguez, S. (01 April 2014). Compatible systems of symplectic Galois representations and the inverse Galois problem [Paper presentation]. Number Theory Seminar of the Université Blaise Pascal, Clermont-Ferrand, France.

Arias De Reyna Dominguez, S. (2014). Compatible systems of symplectic Galois representations and the inverse Galois problem. Oberwolfach Reports.

Arias De Reyna Dominguez, S. (30 January 2014). El grupo cuspidal [Paper presentation]. Barcelona Number Theory Seminar 2014, Barcelona, Spain.

Arias De Reyna Dominguez, S. (14 October 2013). Galois representations and Galois groups over Q [Paper presentation]. WINE: Women in Numbers - Europe, Marseille, France.

Arias De Reyna Dominguez, S. (August 2013). Abelian varieties with tame and surjective Galois representations [Paper presentation]. Arithmetic of modular forms and related topics, Copenhagen, Denmark.

Arias De Reyna Dominguez, S. (09 July 2013). Automorphic Galois representations and the inverse Galois problem [Paper presentation]. Quintas Jornadas de Teoría de Números, Sevilla, Spain.

Arias De Reyna Dominguez, S., & Kappen, C. (2013). Abelian varieties over number fields, tame ramification and big Galois image. Mathematical Research Letters, 20 (01), 1-17. doi:10.4310/MRL.2013.v20.n1.a1
Peer reviewed

Arias De Reyna Dominguez, S., Gajda, W., & Sebastian, P. (2013). Big monodromy theorem for abelian varieties over finitely generated fields. Journal of Pure and Applied Algebra, 217 (2), 218--229. doi:10.1016/j.jpaa.2012.06.010
Peer reviewed

Arias De Reyna Dominguez, S., Gajda, W., & Petersen, S. (2013). Abelian varieties over finitely generated fields and the conjecture of Geyer and Jarden on torsion. Mathematische Nachrichten, 286 (13), 1269-1286. doi:10.1002/mana.201200217
Peer Reviewed verified by ORBi

Arias De Reyna Dominguez, S. (2013). Algebra 3.

Wiese, G., Arias De Reyna Dominguez, S., & Bary-Soroker, L. (Eds.). (2013). Winter School on Galois Theory, Volume 2. University of Luxembourg.

Wiese, G., Arias De Reyna Dominguez, S., & Bary-Soroker, L. (Eds.). (2013). Winter School on Galois Theory, Volume 1. Luxembourg, Luxembourg: University of Luxembourg.

Arias De Reyna Dominguez, S. (29 June 2012). Compatible systems of symplectic Galois representations with large residual image [Paper presentation]. Algebraic and Arithmetic Geometry - satelite conference of the 6th European Congress of Mathematics, Krakow, Poland.

Arias De Reyna Dominguez, S. (June 2012). Compatible systems of symplectic Galois representations with large residual image [Paper presentation]. 1rst Joint Conference of the Belgian, Royal Spanish and Luxembourg Mathematical Societies, Liège, Belgium.

Arias De Reyna Dominguez, S. (05 September 2011). On a conjecture of Geyer and Jarden about abelian varieties over finitely generated fields [Paper presentation]. Computations with Modular Forms 2011, Heidelberg, Germany.

Arias De Reyna Dominguez, S., & Vila, N. (2011). Tame Galois realizations of $ GSp_4(\Bbb F_łl)$ over $\Bbb Q$. International Mathematics Research Notices, (9), 2028--2046.
Peer reviewed

Arias De Reyna Dominguez, S. (2011). Formal groups, supersingular abelian varieties and tame ramification. Journal of Algebra, 334, 84--100. doi:10.1016/j.jalgebra.2011.03.010
Peer reviewed

Arias De Reyna Dominguez, S., & Vila, N. (2011). Galois representations and the tame inverse Galois problem. In A.-C. Cojocaru, K. Lauter, R. Pries, ... R. Scheidler (Eds.), WIN---women in numbers (pp. 277--288). Providence, RI, Unknown/unspecified: Amer. Math. Soc.
Peer reviewed

Arias De Reyna Dominguez, S., & Vila, N. (2009). Tame Galois realizations of $ GL_2(\Bbb F_l)$ over $\Bbb Q$. Journal of Number Theory, 129 (5), 1056--1065. doi:10.1016/j.jnt.2008.09.020
Peer reviewed

Contact ORBilu